# SDR CALA2018040301060

- Difficulty date: March 29, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 55,091 hours, 23,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5347112420300
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN RT SHEAR PLATE FOUND CRACKED AND CORRODED.  REMOVED DAMAGE AND INSTALLED A NEW SHEAR PLATE IAW SRM 51-42-11, DWG D53474180000, AND ECRA 5346-01008.
